# SDR 2001F00180

- Difficulty date: May 27, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN, STATION 947 FLOORBEAM UPPER FLANGE CORRODED AT LBL 50.  THE CORRODED FLOORBEAM SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW EO COO-3-53-233-01.  (M)
